# SDR TRBA2009124

- Difficulty date: December 11, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 27,414 hours, 30,399 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Warning Message
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP UNLOCK ON FINAL APPROACH BELOW 1,000 FT. EMERGENCY DECLARED.  RESET MFC AND PERFORMED OPS TEST OF WING FLAPS AND CHECK REDUNDANCY OF MFC MODULE. TEST FACTORY IAW JIC NR 27-51-00-OPT-10040.
